# SDR ASAA201811307146

- Difficulty date: November 12, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 59,712 hours, 28,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 655486223
- Condition: Corroded
- Location: Bs 1016-1029
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, AFT WET AREA, AFT PRESSURE BULKHEAD LOWER INTERCOSTAL AT STA 1016-STA 1029, LBL 27-LBL 42, WL 210 UPPER SURFACE CORRODED. GROUNDED - YES. EVALUATED INTERCOSTAL ON THE AFT PRESSURE BULKHEAD AT STA 1016-STA 1029, LBL 27-LBL 42,FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-80-08-1A-1 FIG 103 DETIAL D. REMOVED AND REPLACED INTERCOSTAL, PART #65-54862-23 IAW B737-700 SRM 51-40-02 AND BOEING DRAWING 148A0922 REV-SHEET 11. DOT X079 REMOVED.
